Characterizations of Some Domains via Carathéodory Extremals

Agler, J, Lykova, Z and Young, NJ (2019) Characterizations of Some Domains via Carathéodory Extremals. Journal of Geometric Analysis, 29 (4). pp. 3039-3054. ISSN 1050-6926



Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Carathéodory extremal problem; Kobayashi extremal problem; Complex geodesics; Bidisc; Symmetrized
  • Accepted: 27 June 2018
  • Published (online): 21 August 2018
  • Published: December 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Sep 2018 10:20
Last Modified: 14 Oct 2019 14:31
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export